# SDR DALA2017070505233

- Difficulty date: June 30, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 115,035 hours, 16,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK INSPECTION,  FOUND EMERGENCY LIGHTS INOPERATIVE BOTH AISLES FROM SEAT 32AB/HJ TO 41AB/HJ. REPLACED INVERTER UNIT, RIGHT LIGHT UNIT AND REPAIRED WIRES AT LEFT SIDE. SYSTEM OPERATION IS NORMAL.
